Conference icon

Conference

The spectral dimension of non-generic branched polymers

Abstract:
We show that the spectral dimension on non-generic branched polymers with positive susceptibility exponent is given by $d_s=2/(1+\gamma)$. For those models with $\gamma<0$ we find that $d_s=2$.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics, Theoretical Physics
Correia, J More by this author
Volume:
73
Issue:
1-3
Pages:
783-785
Publication date:
1998-08-18
DOI:
ISSN:
0920-5632
URN:
uuid:d4947106-88e1-464b-96da-e4d79a9042ad
Source identifiers:
18688
Local pid:
pubs:18688
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP